# SDR CHQA200600026

- Difficulty date: February 6, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 5,461 hours, 3,944 cycles
- Engine: Allsn AE3007A
- Engine time: 1,796 hours, 1,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Part time: 1,796 hours, 1,341 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B

## Discrepancy

FLIGHT 6392 - ORF-CVG - DEPARTED WITHOUT INCIDENT, BOUND FOR CVG OVER MOL VOR, EXPERIENCED POWER LOSS ON ENGINE NR 2 FROM APPROXIMATELY 86 PERCENT N1 TO 54 PERCENT N1 WITH ALL OTHER INDICATIONS IN GREEN.  REQUESTED ALTITUDE LESS THAN 25,000 FEET.  DIVERTED TO IAD.  WHILE RECEIVING RADAR VECTORS FOR THE APPROACH, ENGINE NR 2 N1 DEGRADED, SURGING BETWEEN 30 PERCENT N1 TO 54 PERCENT N1 AND ITT BEGAN RISING TO THE UPPER LIMIT OF THE GREEN ARC.  AT THIS POINT, ENGINE NR 2 WAS SHUT DOWN AND SECURED.  AN EMERGENCY WAS DECLARED AND APPROPRIATE ENGINE CHECKS LISTS WERE RUN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE NR 2.
